# SDR HEEA0010779

- Difficulty date: August 19, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Part number: RD300
- Condition: Burnt
- Location: T Sw Cable
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPONENTS ON 30 MHZ PULSE DISCUMINATOR BOARD BURNT.
